# SDR CA000718010

- Difficulty date: June 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Condition: Stuck
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 PROP WOULD NOT FEATHER WHEN SWITCH SELECTED. FOUND 3121S14 STUCK.SWITCH REPLACED AND AIRCRAFT RETURNED TO SERVICE. REF P105472.
